# SDR SWAA091979

- Difficulty date: March 25, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26571
- Aircraft time: 65,658 hours, 58,507 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: S417N509
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND FWD GALLEY EXIT LIGHT IDENTIFIER WIRE BROKEN.  REPAIRED WIRE PER WDM.
